Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa withdrawal + reboxetine taking - HELP! Meri-Tuuli

Posted by ed_uk on July 17, 2005, at 15:53:22

In reply to Re: celexa withdrawal + reboxetine taking - HELP!, posted by Meri-Tuuli on July 17, 2005, at 14:46:40

Hi!

>That sounds like good advice, except that I only have about two weeks (at 20mg) of celexa left....

OK...well. I can taper off citalopram 60mg in a week! .....but I'm not very susceptible to SSRI withdrawal symptoms. I've never had a brain zap or anything like that, even when I came off venlafaxine without tapering. The problem is, most people seem to be a lot more sensitive to withdrawal symptoms than I am.......and a slow taper is therefore necessary.

>LETHARGY is me personified. I can't do anything, and sleep regualary for like 12 hours. I have no energy/motivation whatsoever.

Sounds more like a side effect of citalopram than a symptom of your underlying condition!

>I do suffer from aniexty/panic attacks, but I read that reboxetine is also helpful for this.

It might be, although probably not as much as citalopram. Noradrenergic drugs are sometimes effective in preventing panic attacks. Other people find than reboxetine makes their anxiety worse. We'll see :-) I hope it helps.

The thing that worries me about reboxetine is that I've come across quite a few people whose depression got much worse after starting reboxetine, despite the fact that they were able to tolerate or even benefit from other noradrenergic drugs.

I really hope the reboxetine is helpful :-)

~Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:528941
URL: http://www.dr-bob.org/babble/20050713/msgs/529106.html